# SDR IPXA2020051355219

- Difficulty date: April 15, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E PANEL LANDING INTERNAL DOUBLER IS CRACKED AT STA. XOS. 906.REPAIRED CRACKED R/H WING FIXED L/E PANEL LANDING INTERNAL DOUBLER AT STA. XOS.906 IAW SRM 57-40-03 REPAIR 1 FIG. 201 (MAJOR)
